# SDR IXXA100010O

- Difficulty date: January 27, 2010
- Submitted: January 28, 2010
- Operation: Air carrier
- Aircraft: N604BX
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- Aircraft time: 90,427 hours, 30,710 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Condition: Broken
- Location: Nr 1 Fire Warn
- Part time: 90,427 hours, 30,710 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

DURING CLIMBOUT, NR 1 ENG SHORT CIRCUIT LIGHT CAME ON. NR ONE ENG FIRE WARNING WOULD NOT TEST.  CREW SHUTDOWN NR 1 ENG AND LANDED WITHOUT FURTHER INCIDENT. MX INSPECTED AND FOUND LT LWR NINTH STAGE BLEED AIR DUCT BROKEN AT ENG CASE FLANGE AND CORE WIRING HARNESS BURNED. MX REPLACED NR 1 ENG CORE WIRING HARNESS AND LT LOWER NINTH STAGE BLEED AIR DUCT. OPS CHECK GOOD IAW MM 70-30-1 AND 26-10-0.
